Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Diagnosed with viral hepatitis, dizziness, weakness. What should i do?

im 36 years female. this month i had been diagnosed with viral hepatitis ( jaundice ) and reports are now normal but there is tremendous weakness and dizziness . two years back i was detected with vertigo . vertin 8mg twice a day was recommended and this week similar things are reocurring. the left arm specially feelings the pain more. constant there is some dizziness and again things get normal but due to this i have not been able to go to work. pls. guide. should i continue with vertin 8mg twice along with exercises? or there is some other reason. i feel depressed and lonely too and fear of job engulfs me and mornings are really bad and i m unable to go to work. im really tensed :(
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for writing to H.C.M.F.
As you describe you had viral hepatitis , followed by weakness and dizzyness. 2 years back you had vertigo and treated with vertin 8 mg.twice daily. You are feeling depressed, and tense.
After Infection and treatment for infectivehepatitis there will be weakness due to gastric irritation, if you get treated for that you will be fine so i advise you to consult a gastroenterologist for diagnosis and treatment.
The reason of vertigo could be of central origin as before, so you can use vertin as well till you get relief of the symptoms.
Wishing for a quick recovery,
Best regards.
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor